# SDR SWAA2023081473883

- Difficulty date: July 1, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 63,739 hours, 37,814 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE REVEAL LOCATED B956 CUTOUT BETWEEN S-11R TO S-9R AT PASSENGER CABIN 2023-413238<[01] REPLACED ANGLE REVEAL LOCATED AT BS956 CUTOUT BTW STR11R TO STR9R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 147A8101 SHEET 109 REV.A SEE INDIVIDUAL SIGNOFFS BELOW.;[02] TASK CARD COMPLETED  REPLACED ANGLE REVEAL LOCATED AT BS956 CUTOUT BTW STR11R TO STR9R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 147A8101 SHEET 109 REV.A SEE INDIVIDUAL SIGNOFFS BELOW. RII
